MathSciNet Relay Station
MathSciNet bibliographic data
MR776203 47B38 (47A65 47B55)
Atalla, Robert E. On the kernel of a Markov projection on $C(X)$. Proc. Amer. Math. Soc. 93 (1985), no. 4, 685–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement